# SDR SWAA2018122027801

- Difficulty date: December 12, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,074 hours, 28,946 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 147A6502
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED IN RADIUS ADJACENT TO INBOARD HANDLE BOX MOUNT BOLT.  REPAIRED DOOR PER SRM.
